Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

79 Publications


2017 | Journal Article | IST-REx-ID: 483 | OA
P. Bourgade, L. Erdös, H. Yau, and J. Yin, “Universality for a class of random band matrices,” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3. International Press, pp. 739–800, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 550 | OA
J. Alt, “Singularities of the density of states of random Gram matrices,” Electronic Communications in Probability, vol. 22. Institute of Mathematical Statistics, 2017.
View | Files available | DOI
 

2017 | Book | IST-REx-ID: 567
L. Erdös and H. Yau, A dynamical approach to random matrix theory, vol. 28. American Mathematical Society, 2017.
View
 

2017 | Journal Article | IST-REx-ID: 615 | OA
L. Erdös and K. Schnelli, “Universality for random matrix flows with time dependent density,” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 53, no. 4. Institute of Mathematical Statistics, pp. 1606–1656, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1337 | OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Universality for general Wigner-type matrices,” Probability Theory and Related Fields, vol. 169, no. 3–4. Springer, pp. 667–727, 2017.
View | Files available | DOI
 

Filters and Search Terms

department=LaEr

Search

Filter Publications